# SDR HNAA2017051000156

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 54,691 hours, 66,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EGRESS LIGHT ON RIGHT SIDE OF AIRCRAFT WILL NOT ILLUMINATE.  R & R THE LAMP.
